Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Uniqueness of extensions of positive linear functions

Richard C. Metzler

Vol. 74 (1978), No. 1, 179–182
Abstract

In this paper necessary and sufficient conditions that every approximated function has a unique maximal approximated extension are given. When applied to the Choquet situation this gives a new approach to known uniqueness results for representing measures.

Mathematical Subject Classification 2000
Primary: 46E27
Secondary: 28C05
Milestones
Received: 24 June 1977
Published: 1 January 1978
Authors
Richard C. Metzler